# SDR SWAA2022092846577

- Difficulty date: August 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. FLOOR PANEL: 241EF. UPPR SHEET - DELAMINATING. / [01] RECEIVED NEW FLOOR PANEL 241EF; INSTALLATION WILL BE ACCOMPLISHED ON FAULT TTG8Q00D0FAR;[02] VERIFIED STEP 1.
